Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Dizziness, lightheaded, pain in head, have depression. Any ideas?

Hi I used to get rly bad dzzy spells but they stopped eventually. anyway lately ive been feeling lightheaded and dizzy but ive also been getting sharp pains in the head for 1 and 1/2 to 2 yrs. im not rly sure why - i do suffer from depression and was on medication which i stopped taking a few weeks back. Also im in the middle of my A level exams - got 1 left - so i was wondering if this could be caused by stress or could there be something else? Im only 18 (im female) and im a bit worried about this. so any ideas?
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are having dizziness, light headedness and headache and you are having exams.
These symptoms indicate primary headaches like cluster headache or tension headache.
The treatment in the acute episode is by use of analgesic and antiinflammatory drugs.
The specific treatment is by treatment of the underlying cause.
Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Fri, 11 Apr 2014
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor